MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S ANTI-HBC REAGENT KIT; HEPATITIS B VIRUS CORE ANTIGEN (E COLI, RECOMBINANT)

ABBOTT GMBH ALINITY S ANTI-HBC REAGENT KIT; HEPATITIS B VIRUS CORE ANTIGEN (E COLI, RECOMBINANT)
Catalog Number 06P06-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifiers: sids = (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed false reactive alinity s anti-hbc results on multiple donors.The customer stated that seven donor samples tested reactive for anti-hbc in one day.The samples were recentrifuged, repeated and all the results remained reactive.The customer did not send the samples out for confirmation, however, the customer felt that it was an excessive number of reactive results.The following data was provided: sid (b)(6) initial result = reactive; repeat result = reactive.Sid (b)(6) initial result = reactive; repeat result = reactive.Sid (b)(6) initial result = reactive; repeat result = reactive.Sid (b)(6) initial result = reactive; repeat result = reactive.Sid (b)(6) initial result = reactive; repeat result = reactive.Sid (b)(6) initial result = reactive; repeat result = reactive.Sid (b)(6) initial result = reactive; repeat result = reactive.No impact to donor management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for false reactive alinity s anti-hbc results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, labeling review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances, or deviations with lot 40478be00 and complaint issue.Labeling was reviewed and sufficiently addresses the complaint issue.The overall reactive rates of ln 6p06-60, lot 40478be00 across central california blood center (ccbc), applicable peer sites and across all us customer sites were collected and assessed.Across all us blood screening customers, the initial reactive rate (irr), repeat reactive rate (rrr) and specificity (assuming zero prevalence) observed for lot 40478be00 is within product requirements and comparable to other lots analyzed in the comparison.All 6p06-60 blood screening customers: lot 40478be00: irr: 0.312%, rrr: 0.305%, irr - rrr: 0.006%, specificity: 99.695%.Peer sites: lot 40478be00: irr: 0.284%, rrr: 0.278%, irr - rrr: 0.006%, specificity: 99.722%.Customer site: lot 40478be00: irr: 0.378%, rrr: 0.367%, irr - rrr: 0.010%, specificity: 99.633%.Based on the information within the complaint record, the device met performance specifications at the customer site as all reactive rates were within product requirements.Based on this investigation, alinity s anti-hbc reagent lot 40478be00 is performing as expected, no systemic issue or deficiency of alinity s anti-hbc was identified.

Brand Name
ALINITY S ANTI-HBC REAGENT KIT
Common Device Name
HEPATITIS B VIRUS CORE ANTIGEN (E COLI, RECOMBINANT)
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16384783
Report Number3002809144-2023-00086
Device Sequence Number5114507
Product Code QHM
UDI-Device Identifier00380740117207
UDI-Public00380740117207
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BL125681
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/04/2023
Device Catalogue Number06P06-60
Device Lot Number40478BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2023
Supplement Date Received by Manufacturer04/04/2023
Initial Report FDA Received Date02/16/2023
Supplement Report FDA Received Date04/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (B)(6); ALNTY S SYSTEM, 06P16-01, (B)(6)
Patient SexUnknown